The SU(2)-character varieties of torus knots



Downloads per month over past year

Martínez Martínez, J. and Muñoz, Vicente (2015) The SU(2)-character varieties of torus knots. Rocky Mountain Journal of Mathematics, 45 (2). pp. 583-600. ISSN 0035-7596

[thumbnail of VicenteMuñoz201abierto.pdf]

Official URL:


Let G be the fundamental group of the complement of the torus knot of type (m,n). We study the relationship between SU(2) and SL(2,C)-representations of this group, looking at their characters. Using the description of the SL(2,C)-character variety of G, X(G), we give a geometric description of Y(G)\subset X(G), the set of characters arising from SU(2)-representations.

Item Type:Article
Uncontrolled Keywords:14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 57M25: Knots and links in S3 {For higher dimensions, see 57Q45} 57M27: Invariants of knots and 3-manifolds
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:32486
Deposited On:22 Jul 2015 11:25
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page